Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the factors of $2^n \pm 1$


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 53 (1947), 164-167
DOI: https://doi.org/10.1090/S0002-9904-1947-08774-7
MathSciNet review: 0019635
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A. J. C. Cunningham and H. J. Woodall, 1. Factorisation of (y± 1), London, 1925.
  • M. Kraitchik, 1. Théorie des nombres, vol. 1, Paris, 1922.
  • M. Kraitchik, 2. Recherches sur la théorie des nombres, vol. 1, Paris, 1924.
  • M. Kraitchik, 3. Recherches sur la théorie des nombres, vol. 2, Paris, 1929.
  • M. Kraitchik, 4. Les grands nombres premiers, Mathematica vol. 7 (1933) pp. 92-94.
  • M. Kraitchik, 5. Les grands nombres premiers, Sphinx vol. 3 (1933) pp. 99-101.
  • M. Kraitchik, 6. Factorisation de 2±1, Sphinx vol. 8 (1938) pp. 148-150.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08774-7